# SDR QXEA200501787

- Difficulty date: December 15, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 11,347 hours, 11,698 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RNO FLIGHT NR 244, RUD 1 POWERED FLIGHT CONTROL SHUTOFF SWITCH LIGHT ILLUMINATED.  NR 1 HYDRAULIC PRESSURE WAS NORMAL.  MAINTENANCE FOUND LOWER SERVO SPRING STRUT MOTION DETECTOR MICROSWITCH OUT OF ADJUSTMENT.  RIGGED LOWER SERVO SPRING STRUT MOTION DETECTOR MICRO SWITCH IAW AMM 27-21-00-830-816.  OPS CHECKS GOOD.  RUDDER CONTROL SYSTEM OPS CHECKS GOOD IAW AMM 27-20-00-710-802.  RII COMPLIED WITH.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
